Join the 'Juvederm' group to help and get support from people like you.
We found 6 questions associated with the 'Juvederm' topic.
Posted 23 Oct 2016 by Mad4 • 1 answer
... within days of burning ,,tingling ,pain sensations all in the areas injected. I called my Dr's office 3 times the first week to report my symptoms and should I be concerned. Each time they told me that have never experienced that but to just give it time and not worry. By day 11 I called ...
Posted 27 Mar 2016 by Suflay • 0 answers
Wondering if facial fillers will ineract with juvederm face filler or botox? Sue
Posted 29 Jul 2013 by Benpoppy1 • 1 answer
Had juvaderm lip filler ten days ago which I love . Can I use sunbeds whilst having themx
Posted 30 Jul 2014 by Gloria Black • 1 answer
Posted 2 Jul 2014 by Brownie64 • 1 answer
Just a little to enhance my lips and now swollen but only 24 hours ago. Big regret because I had nice lips. Will it last long?